ITEM METADATA RECORD
Title: A note on weighted polynomial approximation with varying weights
Authors: Kuijlaars, Arno # ×
Issue Date: 1996
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Series Title: Journal of approximation theory vol:87 issue:1 pages:112-115
Conference: date:UNIV AMSTERDAM,DEPT MATH & COMP SCI,NL-1018 TV AMSTERDAM,NETHERLANDS
Abstract: It is shown that if weighted polynomial w(n)P(n) with deg P-n less than or equal to n converge uniformly on the support of the extremal measure associated with w, then they converge to 0 everywhere else. It is also shown that uniform approximation on the support can always be characterized by a closed subset Z having the property that a function can be approximated if and only if it vanishes on Z. (C) 1996 Academic Press, Inc.
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science